MathSciNet Relay Station
MathSciNet bibliographic data
MR2381655 34B18 (34B10 34B15)
Jiang, Weihua Multiple positive solutions for $n$th-order $m$-point boundary value problems with all derivatives. Nonlinear Anal. 68 (2008), no. 5, 1064–1072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement